Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 10, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 1, 2024, 11:34 PM CDT for 4 counties in Missouri. It was in force for 26 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2024, 11:34 PM CDT (04:34 UTC)
- Expired
- Apr 2, 2024, 12:00 AM CDT
- In force
- 26 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Laclede County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 130 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 11:34 PM CDT | TSTM WND DMG | 5 Wsw Laquey, MO | NWS storm survey concluded that straight line winds up to 75 mph downed trees and power lines. Trees were laying in an easterly direction. |
| Apr 1, 11:36 PM CDT | TSTM WND GST 60 | 4 Ese Stoutland, MO | 2 NW Hazelgreen, Laclede County. Pea sized hail, winds est 50 to 60 MPH, power out. |
| Apr 1, 11:40 PM CDT | TSTM WND DMG | 2 Sw Waynesville, MO | Facebook photos of tree limbs down near Hull Valley Dr and Tiger St. Time estimated via radar. |
| Apr 1, 11:43 PM CDT | TSTM WND DMG | 3 Ssw Waynesville, MO | Facebook photo report of displaced shingles on roof of home and an uprooted tree. Time estimated by radar. |
| Apr 1, 11:43 PM CDT | TSTM WND DMG | 5 Se Saint Robert, MO | Public report and photo via Facebook of large, uprooted tree near intersection of Sheppard St and Phoenix St in Fort Leonard Wood. Time estimated by radar. |
| Apr 1, 11:43 PM CDT | TSTM WND DMG | W Waynesville, MO | COOP Observer reported holes in roof of garage and house, house was not a mobile home, built in the 20s. Shingles are all over the yard and neighbors yards, very large trees snapped clean in half. A screen of a closed window underneath an awning was blown apar |
| Apr 1, 11:44 PM CDT | TSTM WND DMG | 1 W Waynesville, MO | Facebook photo report of large trees snapped at a residence on Elliott Dr. Time estimated from radar. |
| Apr 1, 11:44 PM CDT | TSTM WND DMG | 4 Ese Ozark Springs, MO | Reported via Facebook messenger. Multiple large trees down, one over a dirt road. Time estimated via radar. |
| Apr 1, 11:48 PM CDT | TSTM WND DMG | 7 N Plato, MO | 5 large pine trees down along highway 17 before roubidoux creek bridge. Time estimated from radar. |
| Apr 1, 11:50 PM CDT | TSTM WND DMG | 3 Wsw Devil'S Elbow, MO | Delayed reports. Large number of tree branches and power lines down across central Pulaski County. Time estimated from radar. |
| Apr 1, 11:51 PM CDT | TSTM WND DMG | 2 Wsw Devil'S Elbow, MO | Facebook photo report tree stripped of bark and multiple limbs displaced, with part of the tree broken off and onto the roof of a home. Sunset Village Hwy Z Saint Robert. Time estimated by radar. |
| Apr 1, 11:55 PM CDT | TSTM WND DMG | 2 Ese Saint Robert, MO | Photos via media in NWSChat2.0. Ed Morse Ford in St. Robert with damage of metal stick embedded in a wall, and ceiling tiles blown out of a structure. Time estimated from radar. |
| Apr 1, 11:58 PM CDT | TSTM WND DMG | 3 Ene Devil'S Elbow, MO | Delayed report. Porch ripped off, metal buildings destroyed, and large trees uprooted and branches removed on state route p just east of route j. |
| Apr 1, 11:59 PM CDT | TSTM WND DMG | 4 Nnw Devil'S Elbow, MO | Facebook report with photo of chicken coops turned over and a barn with roof torn off of it. Time estimated by radar. |
| Apr 2, 12:05 AM CDT | TSTM WND DMG | 1 Ne Doolittle, MO | Photo via email from Phelps county, just north of I44 near mile marker 169 of large trees completely uprooted and others are snapped and tops twisted out. Diameters range in size from 6 to 16 inches. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 4:49 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 1, 10:37 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 787 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
442
WFUS53 KSGF 020434
TORSGF
MOC105-161-169-215-020500-
/O.NEW.KSGF.TO.W.0010.240402T0434Z-240402T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1134 PM CDT Mon Apr 1 2024
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Eastern Laclede County in southwestern Missouri...
Northwestern Texas County in south central Missouri...
Pulaski County in central Missouri...
Southwestern Phelps County in east central Missouri...
* Until midnight CDT.
* At 1134 PM CDT, severe thunderstorms capable of producing a tornado
were located along a line extending from near Richland to 7 miles
northwest of Mountain Grove, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Rolla, Fort Leonard Wood, Waynesville, St. Robert, Licking,
Richland, Doolittle, Newburg, Edgar Springs, Plato, Competition,
Beulah, Devil's Elbow, Hazelton, Lynchburg, Falcon, Laquey, Roby,
Ozark Springs, and Jerome.
This includes Interstate 44 between mile markers 141 and 169, and
between mile markers 171 and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3779 9177 3779 9181 3749 9181 3748 9247
3783 9250 3782 9246 3787 9238 3803 9176
TIME...MOT...LOC 0434Z 264DEG 50KT 3783 9244 3722 9236
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Didio1 follow-up statement
821
WWUS53 KSGF 020452
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1152 PM CDT Mon Apr 1 2024
MOC105-215-020501-
/O.CAN.KSGF.TO.W.0010.000000T0000Z-240402T0500Z/
Laclede MO-Texas MO-
1152 PM CDT Mon Apr 1 2024
...THE TORNADO WARNING FOR EASTERN LACLEDE AND NORTHWESTERN TEXAS
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for south central,
central and east central Missouri.
LAT...LON 3779 9177 3779 9181 3761 9181 3760 9200
3760 9216 3772 9222 3803 9176
TIME...MOT...LOC 0451Z 264DEG 50KT 3785 9215 3724 9207
$$
MOC161-169-020500-
/O.CON.KSGF.TO.W.0010.000000T0000Z-240402T0500Z/
Pulaski MO-Phelps MO-
1152 PM CDT Mon Apr 1 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN PULASKI AND SOUTHWESTERN PHELPS COUNTIES...
At 1151 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from St. Robert to 8 miles north
of Cabool, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Rolla, Fort Leonard Wood, Doolittle, Newburg, Edgar Springs, and
Beulah.
This includes Interstate 44 between mile markers 179 and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3779 9177 3779 9181 3761 9181 3760 9200
3760 9216 3772 9222 3803 9176
TIME...MOT...LOC 0451Z 264DEG 50KT 3785 9215 3724 9207
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DidioWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 1, 7:35 PM CDT, 3 hours 59 minutes earlier. Its key messages:
- Enhanced risk for severe thunderstorms during the 3pm to midnight time frame. Potential hazards include very large hail up to the size of baseballs, damaging winds of 60 to 80 mph, and tornadoes.
- A transition from supercell storms west of Highway 65 (Very large hail, damaging wind, tornado threat) to a line of storms (Damaging winds and tornado threat) will evolve this evening across the area. Remain weather aware this evening.
- There is a localized flash flood risk this evening into tonight. The Weather Prediction Center has issued a Slight risk of excessive rainfall for most of the area.
- Much cooler temperatures likely Tuesday through Thursday with frost potential Thursday and Friday mornings.
Area forecast discussion, Apr 1, 7:35 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Springfield MO 735 PM CDT Mon Apr 1 2024 .KEY MESSAGES... - Enhanced risk for severe thunderstorms during the 3pm to midnight time frame. Potential hazards include very large hail up to the size of baseballs, damaging winds of 60 to 80 mph, and tornadoes. - A transition from supercell storms west of Highway 65 (Very large hail, damaging wind, tornado threat) to a line of storms (Damaging winds and tornado threat) will evolve this evening across the area. Remain weather aware this evening. - There is a localized flash flood risk this evening into tonight. The Weather Prediction Center has issued a Slight risk of excessive rainfall for most of the area. - Much cooler temperatures likely Tuesday through Thursday with frost potential Thursday and Friday mornings. && .MESOSCALE... Issued at 734 PM CDT Mon Apr 1 2024 A complex setup for severe storms continues to evolve across the region. Strong deep layer lift has now overspread the Missouri Ozarks and southeastern Kansas. Upper level jet coupling is in place across the area with isentropic upglide also increasing with a low level jet strengthening and nosing into southern Missouri. Short term models, including the Warn-on-Forecast-System (WoFS), continue to struggle with the overall evolution of convection from the Missouri Ozarks into the southern Plains. With that being said, we are seeing some general trends. Our highest confidence for continued convection through 9 PM will be north of the I-44 corridor. This will include the potential for all modes of severe weather, including the potential for tornadoes, given strengthening low level wind fields. We will also be monitoring the potential for flash flooding across this region as more convection shifts in from northeastern Oklahoma. The last few runs of WoFS paint 60-80% probabilities for pockets of 3" rainfall amounts up in the Truman and Lake of the Ozarks region. As we progress through the evening, convection north of I-44 will gradually begin to sag southeast due to advancing cold pools as well as a cold front approaching from the west. This will increase the potential for severe storms from Ft. Leonard Wood to Springfield to Joplin in the 9-11 PM time frame. Additionally, convection will continue to blossom from southeastern Oklahoma into northern Texas. This activity will quickly shift northeast towards south-central Missouri in the 10 PM to 1 AM time frame. All modes of severe weather will remain possible through 2-3 AM ahead of that passing cold front across the eastern Ozarks and south-central Missouri. The primary convective mode by that point will likely be line segments and small clusters with perhaps a few supercells still remaining in the warm sector. Thus, damaging winds to 70 mph will be the most likely severe weather hazard. A risk for tornadoes will also persist through 2-3 AM across the eastern Ozarks and south-central Missouri given the expected gradual increase in low level shear and minimal decrease in instability. This includes the potential for both line segment and supercell tornadoes. The risk for large hail will also persist across this same region. Any supercells will contain the potential for hail up to the size of baseballs. && .SHORT TERM /THROUGH TONIGHT/... Issued at 130 PM CDT Mon Apr 1 2024 Current Conditions and Synoptic Pattern: Water vapor and upper air analysis shows the shortwave trough moving east through the Rockies and desert southwest. 12z soundings across the region measured a very strong cap with 200-300j/kg of inhibition. This has prevented much in the way of precip thus far. A surface low was located across northeast Kansas with a warm front east into central Missouri and a cold front south into Wichita and northern Oklahoma. A very warm and moist airmass was present across the area with temps in the lower 70s and dewpoints in the lower to middle 60s. Mixed layer CAPE values were already analyzed around 1000j/kg with higher values west of the area. 0-6km bulk shear was also around 50-60kts. Therefore conditions are primed for severe thunderstorms and we are just waiting for something to break the cap. A 20Z balloon sounding will be launched to continue to assess the atmosphere. This afternoon through tonight: Expectations for this event have not changed that much. Latest HREF data supports initiation of supercell thunderstorms west of the area across northern Oklahoma and southern Kansas in the 2-4pm timeframe. These storms will likely go severe quickly with very large hail to the size of baseballs, damaging winds of 60-80mph and tornadoes as they move northeast towards our southeast Kansas counties after 3pm. Guidance suggests these supercell storms then move into areas along and north of a Joplin to Lake of the Ozarks line. This is the most likely area for the most significant storms through the early evening. It should be noted that some high res models do bring supercells slightly farther southeast of that line. As we transition after 6pm, additional storms will then form across Oklahoma as supercells however a transition into a linear or line segment mode will occur at some point. The exact transition time is uncertain however it does appear that as storms move closer to Highway 65, that is where the transition may occur. This transition to a linear mode will begin to decrease the hail size however the damaging wind and tornado threat will continue with bowing segments producing 60-80mph winds and potential QLCS tornadic circulations given the favorable 0-3km bulk shear and low level CAPE. South to southeast surface winds will also create increasing low level helicity and hodographs all supporting a tornado threat. Please see the latest SPC outlooks for additional details. It should be noted that there is a nighttime tornado threat, especially east of Highway 65 and we are stressing everyone to remain weather aware for this multi faceted/complex event. Storms will likely not exit the eastern ozarks until midnight. The flooding threat appears to be limited for the most part however one zone to watch will be north of I-44 where the HREF LPMM shows a narrow corridor of potential for 1-3 inches of rainfall if storms train over the same areas. && .LONG TERM /TUESDAY THROUGH MONDAY/... Issued at 130 PM CDT Mon Apr 1 2024 The shortwave trough will be slow to move through the area on Tuesday therefore a cloudy and cool day is expected with even some morning rain showers. Cold air advection will be strong and NBM guidance suggests temps will struggle to warm through the 50s. The upper level low will slowly shift into the Ohio River Valley Wednesday with continued cool and dry northerly winds. High pressure builds on Thursday morning which could bring low temps down into the lower 30s. This could produce frost and will need to monitor temperature trends. Ensembles continue to suggest mid level ridging building into the central US late in the week which will likely lead to a sizable warmup for the weekend. A dry airmass and increasing winds could lead to areas of elevated fire danger east of Springfield late in the week. There is not a signal for precipitation until perhaps late in the weekend however significant variance exists in model guidance. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 734 PM CDT Mon Apr 1 2024 A strong storm system will bring multiple rounds of severe thunderstorms to southern Missouri through 06 UTC. Scattered showers and non-severe thunderstorms will then persist through about 14 UTC as a cold front sweeps through the region. MVFR and IFR conditions can be expected beneath these storms along with gusty and erratic winds. Meanwhile, IFR ceilings and increasing northwesterly surface winds will occur behind the passing cold front. Short term weather models are indicting 70-90% probabilities for IFR ceilings for much of Tuesday morning, with probabilities then decreasing in the afternoon as skies begin to clear. && .CLIMATE... Issued at 300 AM CDT Mon Apr 1 2024 Record High Minimum Temperatures: April 1: KSGF: 62/1946 Record Precipitation: April 1: KVIH: 0.88/1945 KUNO: 0.92/1983 && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && MESOSCALE...Schaumann SHORT TERM...Burchfield LONG TERM...Burchfield AVIATION...Schaumann CLIMATE...Burchfield
Hazardous weather outlook, Apr 1, 1:43 PM CDT, 9 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 143 PM CDT Mon Apr 1 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021845- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 143 PM CDT Mon Apr 1 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk DISCUSSION... Confidence remains high that severe thunderstorms will form west of the area and move into southeast Kansas and western Missouri late this afternoon into this evening, generally after 4pm. Initially large hail up to 2-3 inches in diameter, damaging winds of 60 to 80 mph and tornadoes are the primary threats. Storms will likely begin to form into line segments during the mid to late evening hours, after 6-8pm, especially further east closer to Highway 65. Damaging winds and tornadoes will then become the primary threats as the line segments move east. Frequent cloud to ground lightning is likely. Storms will exit the eastern ozarks around midnight. There is a flooding threat however it appears to be localized and dependent on storms moving over the same areas. Highest rainfall amounts are expected north of Interstate 44. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Areas of frost are possible both Thursday and Friday mornings. Elevated fire weather danger returns Wednesday through Saturday afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight for the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, Apr 1, 9:59 PM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
959 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM Hail Maple Grove 37.25N 94.12W
04/01/2024 E2.50 Inch Jasper MO Emergency Mngr
Tennis Ball size hall Maple Grove at this
time on 37 hwy.
&&
TEOLocal storm report, Apr 1, 10:50 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1050 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Flash Flood 1 W Barnett 38.38N 92.69W
04/01/2024 Morgan MO Law Enforcement
area of Hill Point at Quarry Road there is a
bridge that has been washed out by flooding.
&&
TEOLocal storm report, Apr 1, 10:54 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1054 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Tstm Wnd Dmg 1 N Buffalo 37.66N 93.09W
04/01/2024 Dallas MO Public
Report from mPING trees uprooted or snapped
and roof blown off.
&&
TEOLocal storm report, Apr 1, 11:07 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1107 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM Tstm Wnd Dmg 1 W Carthage 37.18N 94.34W
04/01/2024 Jasper MO Public
Report from mPING Trees uprooted or snapped;
Roof blown off. Time based on radar.
&&
TEOLocal storm report, Apr 1, 11:09 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1109 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tstm Wnd Dmg 1 W Carthage 37.18N 94.34W
04/01/2024 Jasper MO Public
Report from mPING 3-inch tree limbs broken,
Power poles broken. Time based on radar.
&&
TEOLocal storm report, Apr 1, 11:33 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Springfield MO
1133 PM CDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM Hail 3 NE Montreal 38.00N 92.55W
04/01/2024 E1.75 Inch Camden MO Emergency Mngr
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Morgan | 66 min |
| Apr 1, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 55 min |
| Apr 1, 7:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede, Polk | 30 min |
| Apr 1, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 58 min |
| Apr 1, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 33 min |
| Apr 1, 8:57 PM CDT | Special Weather Statement | SGF | Maries | 48 min |
| Apr 1, 9:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 32 min |
| Apr 1, 9:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 50 min |
| Apr 1, 9:38 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 37 min |
| Apr 1, 9:53 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Jasper, Lawrence | 52 min |
| Apr 1, 10:06 PM CDT | Tornado Warning | SGF | Dade, Lawrence | 24 min |
| Apr 1, 10:18 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Dallas, Greene, Lawrence, Polk | 42 min |
| Apr 1, 10:24 PM CDT | Tornado Warning | SGF | Greene, Lawrence | 36 min |
| Apr 1, 10:28 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper, Newton | 6 hr |
| Apr 1, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 49 min |
| Apr 1, 10:45 PM CDT | Tornado Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 30 min |
| Apr 1, 11:14 PM CDT | Tornado Warning | SGF | Laclede | 31 min |
| Apr 1, 11:17 PM CDT | Tornado Warning | SGF | Laclede | 28 min |
| Apr 1, 11:20 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Phelps, Pulaski, Texas, Webster and 1 more | 40 min |
| Apr 1, 11:28 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 47 min |
| Apr 1, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 46 min |
| Apr 2, 12:08 AM CDT | Tornado Warning | SGF | Maries, Phelps | 37 min |
| Apr 2, 12:10 AM CDT | Special Weather Statement | SGF | Barry, McDonald | 65 min |
| Apr 2, 12:39 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 21 min |
| Apr 2, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 50 min |
| Apr 2, 1:13 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 47 min |
| Apr 2, 5:52 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Miller, Morgan and 1 more | 6 hr |
| Apr 2, 11:52 AM CDT | Areal Flood Warning | SGF | Miller | 8 hr |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.